# SDR COEA0709911

- Difficulty date: October 25, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 411VC
- Condition: Short
- Location: Nr Gen
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 100 - WHILE ENROUTE, NR 1 ACW GENERATOR FAULT AFTER TAKEOFF.  RETURNED GEG.  REPAIRED (3) CHAFED WIRES ON 411VC HARNESS NR 2422-2525, 2526, AND 2527.  (M)
